$q$-analogue of Euler-Barnes' numbers and polynomials
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 491-499
Printed September 1, 2005
Leechae Jang and Taekyun Kim
Kon-kuk University, Kongju National University
Abstract : Recently, Kim[2,6] has introduced an interesting Euler-Barnes' numbers and polynomials.~In this paper, we construct the $q$-analogue of Euler-Barnes' numbers and polynomials, and investigate their properties.
Keywords : Euler numbers, Bernoulli numbers, zeta function
MSC numbers : 11B68
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd